# SDR FDEA201712013330

- Difficulty date: December 1, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 56,656 hours, 21,022 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOTE: CAPTAIN REPORT TO GOC & MOCC =  EMERGENCY  LANDING TO STN DUE TO THE LOSS OF THE CABIN   PRESSURIZATION    PDIS  910     21-30  8396     01DEC17  STN  CABIN ALTITUDE WARNING @ FL280 QRH COMPLIED WITH.  CABIN @10000 FEET.    ACCOMPLISHED FIM FAULT TREE 802 FIG. 103- LOW                                     INFLOW LIGHT ILLUMINATED ON CPC1 AND 2( BUT LH PACK                               INOP AND R/H ENGINE TAI VLVE PLACARDED INOP)                                      ACCOMPLISHED GROUND IDLE ON R/H ENGINE AFTER TAI                                  VLVE REPLACEMENT REF WRI 30-20/8386 RUN REMAINING                                 PACK (RH) ON ENGINE BLEED REF AMM 36-11-00-5 AIR                                  SUPPLY DISTRIBUTION TEST MINIMUM LOW IDLE BLEED AIR                               PRESS. PARAMETERS ARE WITHIN ACCEPTABLE LIMITS.                                   PRECAUTIONARY RESEATED CPC 1 AND 2 REF AMM                                        21-31-02-4 ALL TESTS AND IND OK. A/C OK FOR                                       SERVICE.
